Minnesota, 2012

Hail and Damaging Winds in Minnesota, July 12, 2012

July 12, 2012 · NWS FGF · 16 events in 5 counties and zones

A slow moving upper level disturbance that originated in southeast Saskatchewan slid southeast into the area during the late afternoon and evening of the 12th. This disturbance helped initiate scattered showers and thunderstorms, some of which produced strong winds, hail, and one tornado.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FGF wrote it up.

A slow moving upper level disturbance that originated in southeast Saskatchewan slid southeast into the area during the late afternoon and evening of the 12th. This disturbance helped initiate scattered showers and thunderstorms, some of which produced strong winds, hail, and one tornado.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Jul 12, 1:42 PM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Jul 12, 1:42 PM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
242 PM CDT THU JUL 12 2012

.SHORT TERM (TONIGHT-SUNDAY)...MAIN CONCERN WILL BE SEVERE CHANCES
THIS AFTERNOON AND EVENING. 12Z MODELS IN DECENT AGREEMENT THROUGH
SATURDAY...THEN DIVERGE ON SUNDAY. SOME SORT OF BLENDED SOLUTION
SHOULD WORK JUST FINE.

LATEST LAPS ANALYSIS INDICATES MLCAPE 1500-2500 J/KG ACROSS
EASTERN NORTH DAKOTA INTO NORTHWEST MINNESOTA...WITH MLCIN LESS
THAN -20 J/KG. SATELLITE IMAGERY INDICATES A CIRCULATION JUST
NORTH OF THE INTERNATIONAL BORDER AND ANOTHER CIRCULATION AROUND
DEVILS LAKE. SFC BOUNDARY/COLD FRONT IS ACROSS THE WESTERN EDGE
OF THE VALLEY...AND DEWPOINT VALUES ARE POOLING TO NEAR 70F HERE.
THE STAGE APPEARS SET FOR SCATTERED THUNDERSTORMS. THE MAIN
QUESTIONS WILL BE HOW WIDESPREAD AND HOW STRONG GIVEN WEAK DEEP
LAYER SHEAR/SLOW STORM MOTIONS AND A REMAINING WEAK CAP. DEEP
LAYER SHEAR IS STRONGER ACROSS THE SOUTHERN FA...BUT THUNDER
POTENTIAL IS LESS GIVEN WEAKER LOW-LEVEL CONVERGENCE AND A BIT
STRONGER CIN. ANYWAY...LIKELY WILL BE PULSE TYPE STORMS WITH A FEW
SEVERE LARGE HAIL/WIND REPORTS. THERE WILL ALSO BE THE POTENTIAL
FOR NON-SUPERCELL TORNADOS NEAR THE INTERNATIONAL BORDER WITH MAIN
UPPER LEVEL LOW IN THE VICINITY ALONG WITH STRONG LOW-LEVEL CAPE
AND LAPSE RATES. THIS ACTIVITY SHOULD DECREASE AFTER SUNSET. THIS
ENTIRE SYSTEM PROPAGATES EAST...WITH SIMILAR ACTIVITY ACROSS THE
FAR EASTERN FA ON FRIDAY. RIDGING BUILDS INTO THE REGION ON
SATURDAY (WITH VERY LOW PRECIP CHANCES ACROSS THE EASTERN FA
DEPENDING ON HOW FAST THE PATTERN EVOLVES).

BY SUNDAY...AN UPPER WAVE FROM THE SOUTHWEST CONUS WILL ROUND THE
UPPER RIDGE AND SET UP AN INTERESTING SCENARIO. THERE WILL LIKELY
BE A WARM FRONT SOMEWHERE WITHIN OR NEAR THE REGION BY SUNDAY
AFTERNOON. THE NAM IS STRONGEST WITH THIS FEATURE INDICATING AN
AFTERNOON TEMP OF 70F ALONG THE INTERNATIONAL BORDER TO OVER 100F
AROUND AND SOUTH OF GRAND FORKS. OTHER MODELS ARE NOT AS DEFINED
WITH THIS FEATURE OR A BIT SLOWER WITH THE MAIN UPPER WAVE. IT
DOES SEEM THAT WARM AIR ALOFT WILL INHIBIT THUNDER DEVELOPMENT
THROUGH MUCH OF SUNDAY WITH BEST CHANCES AFTER 00Z MONDAY. USED A
MODEL BLEND FOR DETAILS.

TEMPERATURES THROUGH THE PERIOD WILL REMAIN ABOVE NORMAL.

.LONG TERM (SUNDAY NIGHT-THURSDAY)...GFS/ECMWF/GEM HAVE TIMING
DIFFERENCES...WILL LEAN TOWARD ECMWF SOMEWHAT FOR THIS FCST CYCLE.
AN UPPER LEVEL S/WV TROF MOVES ALONG THE INTL BORDER THEN INTO THE
GTLKS REGION AT THE BEGINNING OF THE PERIOD WITH THE ASSOCIATED
SFC LOW AND FNTL BNDRY MOVING THRU THE FCST AREA MON. UPPER
RIDGING BUILDS INTO THE UPPER MIDWEST WED INTO THU BEFORE THE NEXT
S/WV RIDES THE RIDGE INTO THE FCST AREA. WILL CONT THE ALLBLEND
LOW END CHC POPS THRU THE EXTENDED THO TUE NITE INTO WED APPEAR TO
BE THE BEST OPPORTUNITY FOR A DRY PERIOD. TEMPS WILL BE WELL ABOVE
NORMAL ON MON AHEAD OF THE FRONT BEFORE COOLING DOWN INTO THE 80S
MOST PLACES EXCEPT FOR SOME 70S IN THE NE FCST AREA FROM MIDWEEK
ON.

&&

.AVIATION...AN UNSTABLE AIRMASS AND UPPER LEVEL S/WV TROF OVER
SRN MANITOBA/ND THIS AFTN HAS LED TO WIDELY SCTD TSTMS DEVELOPING
ACROSS THE REGION...THIS CONVECTION WILL PERSIST INTO THE EVENING.
HAVE INCLUDED VCTS FOR ALL SITES EXCEPT KDVL. VFR CONDS ACROSS THE
TAF SITES THIS AFTN WILL PERSIST INTO THIS EVENING WITH A SCTD
DECK OF 4K TO 6K FT MOST SITES FROM 22Z UNTIL 03Z. MVFR CONDS WILL
PERSIST AT KTVF AND KBJI FURTHER INTO THE NIGHT. THE SFC BNDRY
CURRENTLY LOCATED FROM THE LOW OVER THE NRN VALLEY SSWD THRU THE
VALLEY WILL SLOWLY ADVECT EAST OVERNIGHT. A WIND SHIFT FROM SSW TO
NW WILL OCCUR FROM THE VALLEY EAST OVERNIGHT. NW WINDS AT KDVL
WILL PERSIST THRU THE FCST PERIOD.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

TG/FRAZIER
Hazardous weather outlook, Jul 12, 5:59 AM CST, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
659 AM CDT THU JUL 12 2012

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-131200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
659 AM CDT THU JUL 12 2012

...SOME SEVERE WEATHER WILL BE POSSIBLE FOR THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED THIS AFTERNOON
AND EVENING FOR MUCH OF THE AREA OR ROUGHLY WEST OF A LINE FROM
BAUDETTE MINNESOTA TO HOFFMAN MINNESOTA. MAIN THREAT WILL BE SOME
LARGE HAIL AND SOME DAMAGING WINDS. THE SEVERE WEATHER WOULD BE
MOST LIKELY BETWEEN 2 PM AND 10 PM CDT.

AN UPPER LEVEL TROUGH WILL MOVE THROUGH THE AREA TODAY AND WILL
AID IN PRODUCING THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

HOPPES

In the hours before

Special weather statement, Jul 12, 2:36 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
336 PM CDT THU JUL 12 2012

NDZ016-122130-
EASTERN WALSH COUNTY ND-
336 PM CDT THU JUL 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WALSH COUNTY UNTIL 430 PM
CDT...

AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 10 MILES WEST OF MINTO...OR 15 MILES SOUTHWEST OF
GRAFTON...MOVING TO THE NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM...ALONG
WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
VESELEYVILLE AROUND 355 PM CDT.
VOSS AROUND 400 PM CDT.
MINTO AROUND 405 PM CDT.
GRAFTON...OAKWOOD AND NASH AROUND 430 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4854 9759 4854 9718 4820 9743 4820 9785
TIME...MOT...LOC 2036Z 209DEG 13KT 4826 9758

BRAMER
Local storm report, Jul 12, 2:49 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
349 PM CDT THU JUL 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     FUNNEL CLOUD     3 E CONWAY              48.23N 97.61W
07/12/2012                   WALSH              ND   PUBLIC

            FUNNEL CLOUD BRIEFLY REACHED ABOUT ONE THIRD TO ONE HALF
            WAY DOWN TO THE GROUND.

&&

JAM
Special weather statement, Jul 12, 2:58 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
358 PM CDT THU JUL 12 2012

MNZ001-NDZ027-122200-
GRAND FORKS ND-WEST POLK MN-
358 PM CDT THU JUL 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POLK AND EASTERN
GRAND FORKS COUNTIES UNTIL 500 PM CDT...

AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 7 MILES WEST OF GRAND FORKS...MOVING TO THE NORTHEAST AT
20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
GRAND FORKS AROUND 410 PM CDT.
MANVEL AROUND 415 PM CDT.
EAST GRAND FORKS AROUND 420 PM CDT.
MALLORY AROUND 430 PM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE
MARKERS 143 AND 146 AROUND 420 PM CDT...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4817 9694 4793 9666 4772 9725 4815 9745
TIME...MOT...LOC 2058Z 242DEG 15KT 4796 9720

BRAMER
Special weather statement, Jul 12, 3:22 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
422 PM CDT THU JUL 12 2012

MNZ002-NDZ030-039-122215-
CASS ND-NORMAN MN-TRAILL ND-
422 PM CDT THU JUL 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NORMAN COUNTY IN
NORTHWEST MINNESOTA...AND SOUTHEASTERN TRAILL AND NORTHEASTERN CASS
COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 515 PM CDT...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 14 MILES SOUTH OF HILLSBORO...OR 27 MILES NORTHWEST OF
FARGO...MOVING TO THE NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
GRANDIN AROUND 430 PM CDT.
KELSO AROUND 440 PM CDT.
HILLSBORO AND HENDRUM AROUND 450 PM CDT.
HALSTAD AROUND 500 PM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE
MARKER 92 AROUND 430 PM CDT...AND MILE MARKER 99 AROUND 440 PM CDT...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4749 9700 4749 9634 4711 9706 4723 9726
TIME...MOT...LOC 2122Z 220DEG 21KT 4722 9711

BRAMER
Local storm report, Jul 12, 3:37 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
437 PM CDT THU JUL 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     FUNNEL CLOUD     5 SW GRAND FORKS        47.87N 97.15W
07/12/2012                   GRAND FORKS        ND   PUBLIC

            RELAYED BY GRAND FORKS LEC

&&

MEWENS
Special weather statement, Jul 12, 3:56 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
456 PM CDT THU JUL 12 2012

NDZ015-016-026-054-122300-
EASTERN WALSH COUNTY ND-NELSON ND-RAMSEY ND-WESTERN WALSH COUNTY ND-
456 PM CDT THU JUL 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WALSH...EASTERN RAMSEY
AND NORTHERN NELSON COUNTIES UNTIL 600 PM CDT...

AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 8 MILES NORTHWEST OF PARK RIVER...OR 23 MILES WEST OF
GRAFTON...MOVING TO THE SOUTHWEST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
LANKIN AND ADAMS AROUND 505 PM CDT.
FAIRDALE AROUND 515 PM CDT.
EDMORE AROUND 535 PM CDT.
LAWTON AND DERRICK AROUND 540 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4804 9856 4853 9878 4854 9766 4830 9776
TIME...MOT...LOC 2156Z 056DEG 26KT 4843 9794

BRAMER

The radar

The Fargo/Grand Forks radar (KMVX), 39 km away, was scanning. The volume nearest the first event began at 22:19 UTC.

Open the radar archive at this moment

Event by event

12 hail, 3 thunderstorm wind, 1 funnel cloud. Local standard time, as filed.

Hail, Polk

When
July 12, 4:20 PM CST
Where
Polk County, 4.26 mi WNW of Eldred
Measured
1 in hail
Reported by
Public
Coordinates
47.710, -96.880

Hail, Roseau

When
July 12, 4:40 PM CST
Where
Roseau County, 0.83 mi NNE of (D45)carlson Fld War
Measured
1 in hail
Reported by
Public
Coordinates
48.940, -95.340

The report was relayed by the NSSL Severe Hazards Analysis and Verification Experiment (SHAVE).

Hail, Roseau

When
July 12, 4:45 PM CST
Where
Roseau County, 0.69 mi N of Warroad
Measured
0.88 in hail
Reported by
COOP Observer
Coordinates
48.910, -95.320

Thunderstorm Wind, Roseau

When
July 12, 4:50 PM CST
Where
Roseau County, 0.69 mi N of Warroad
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
48.910, -95.320

The strong winds were accompanied by hail.

Hail, Roseau

When
July 12, 4:50 PM CST
Where
Roseau County, 0.69 mi N of Warroad
Measured
0.88 in hail
Reported by
Public
Coordinates
48.910, -95.320

Hail, Roseau

When
July 12, 5:40 PM CST
Where
Roseau County, 6.22 mi N of Greenbush
Measured
1 in hail
Reported by
Public
Coordinates
48.790, -96.180

Funnel Cloud, Roseau

When
July 12, 5:50 PM CST
Where
Roseau County, 4.73 mi NNW of Greenbush
Reported by
Trained Spotter
Coordinates
48.760, -96.230

Hail, Norman

When
July 12, 5:50 PM CST
Where
Norman County, 1.67 mi SW of Ada
Measured
0.75 in hail
Reported by
Public
Coordinates
47.280, -96.540

Hail, Clay

When
July 12, 6:30 PM CST
Where
Clay County, 1.38 mi N of Averill
Measured
0.88 in hail
Reported by
Public
Coordinates
46.990, -96.550

Thunderstorm Wind, Clay

When
July 12, 6:40 PM CST
Where
Clay County, 3.45 mi N of Stockwood
Measured
50 kt (58 mph) estimated gust
Reported by
Park/Forest Service
Coordinates
46.920, -96.500

Several four to six inch diameter tree limbs were blown down.

Hail, Clay

When
July 12, 6:50 PM CST
Where
Clay County, 0.84 mi SE of Hitterdal
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
46.960, -96.260

The hail fell along with winds that were estimated at 55 mph.

Thunderstorm Wind, Clay

When
July 12, 6:50 PM CST
Where
Clay County, 2.36 mi E of Stockwood
Measured
50 kt (58 mph) estimated gust
Reported by
Park/Forest Service
Coordinates
46.870, -96.450

Several large tree limbs were broken down at the Buffalo River State Park.

Hail, Clay

When
July 12, 7:15 PM CST to 7:19 PM CST
Where
Clay County, 4.93 mi WSW of Rollag
Measured
1.5 in hail
Reported by
Public
Coordinates
46.710, -96.330

Hail, Clay

When
July 12, 7:15 PM CST to 7:25 PM CST
Where
Clay County, 5.49 mi NE of Barnesville
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
46.700, -96.340

The hail ranged from dime to golfball size.

Hail, Grant

When
July 12, 7:30 PM CST
Where
Grant County, 3.91 mi E of Charlesville
Measured
1 in hail
Reported by
Public
Coordinates
45.940, -96.200

The hail was mostly pea to dime size.

Hail, Clay

When
July 12, 7:54 PM CST to 7:59 PM CST
Where
Clay County, 5.84 mi SSE of Rollag
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
46.650, -96.190

The hail was mostly half-inch size, but there were some as large as pennies.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2012Every state in 2012This day in weather historyWarnings in Minnesota, July 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 383254, 383258, 383259, 383270, 383272, 383261, 383251, 383262, 383263, 383264, 383265, 383266, 383252, 383267, 383268, 383269.